On b-Locally Open Sets in Bitopological Spaces release_pv4tcifaqjakpbqr2blk534d4u

by Binod Chandra Tripathy, Diganta Jyoti Sarma

Published in Kyungpook Mathematical Journal by Department of Mathematics, Kyungpook National University
ISSN-L 1225-6951
Volume 51
Page(s) 429-433
Release Date 2011-12-23
Publisher Department of Mathematics, Kyungpook National University
Primary Language en (lookup)

Known Files and URLs

application/pdf  63.4 kB
sha1:b9922630d097322fc709...
ocean.kisti.re.kr (web)
web.archive.org (webarchive)
Read Full Text
Type  article-journal
Stage   published
Date   2011-12-23
Container Metadata
Unknown OA Status
Not in DOAJ
Not in ISSN ROAD
ISSN-L:  1225-6951
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
97d2f527-2ff6-433d-80ca-5743f175e2b5
As JSON object via API